I was hospitalized last march 23 till 26 coz of

Patient

Q: I was hospitalized last march 23 till 26 coz of high blood pressure.and i been 200/180.,the doctor treat me with losartan 100mg which will be taken in the morning and amlodipine 10mg which will be taken 6pm and lastly simvastatin 20mg before going to sleep..ive felt good but when april 3 comes i felt my blood pressure go high again same as the last time happened on march and until i felt some chest pain and most of the time i cant get enough sleep..coz its so hard for me to find sleep.everytime i dont get enough sleep my heart is palpitating..pls help me...bythe way im a call center agent and i have a graveyard shift..i will appreciate your help ..

Doctor

A:   Hello,
Thanks for your question on "Ask The Doctor".

I understand your situation and concern about your health
It is but natural to feel heaviness and pain in chest in person having high BP and Lack of sleep.
We should be concerned about how much high BP and lack of sleep has affected your body.
Lack of sleep is a major concern as it gives rise to high blood pressure.
A normal person must have 6 to 8 hours of sound sleep. If you are not able to sleep then take medical help.
Please consult your doctor immediately.
It also appears that high BP has affected your heart and your complete cardiac evaluation is necessary.
Please do not stop medicines by your own.
You may require taking treatment for longer period, but you will definitely improve.
Your problem is curable.

You have to trust your doctor and follow its advice.
Wish you a good health!

Related Q&A

Q: I have red bumps on my body they itch and also burn in the shower

Q: In the past 2 years I've had 2 acl surgeries on my left knee and a mua for extension, over these 2 years I've been co...

Q: My husband had quad open bypass surgery 8 month ago he had bad stress test then cath lab has 80% blocked artery and 7...

Q: Hello. I'm interested in starting the "mini pill" aka the progesterone only birth control pill, it's called...

Q: This morning I ate big amount of something sweet (Halva) for breakfast and it made me feel sick. I just threw up. At ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews